RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sovrem. Probl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sovrem. Probl. Mat., 2007, Issue 7, Pages 3–148 (Mi spm10)  

This article is cited in 2 scientific papers (total in 3 papers)

Classical and Nonclassical Discontinuities and Their Structure in Nonlinear Elastic Media with Dispersion and Dissipation

A. G. Kulikovskii, A. P. Chugainova


Funding Agency Grant Number
Russian Academy of Sciences - Federal Agency for Scientific Organizations
Russian Foundation for Basic Research
Ministry of Education and Science of the Russian Federation


DOI: https://doi.org/10.4213/spm10

Full text: PDF file (3217 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2012, 276, suppl. 2, S1–S68

Bibliographic databases:

Document Type: Book
UDC: 531.01

Citation: A. G. Kulikovskii, A. P. Chugainova, “Classical and Nonclassical Discontinuities and Their Structure in Nonlinear Elastic Media with Dispersion and Dissipation”, Sovrem. Probl. Mat., 7, Steklov Math. Institute of RAS, Moscow, 2007, 3–148; Proc. Steklov Inst. Math., 276, suppl. 2 (2012), S1–S68

Citation in format AMSBIB
\Bibitem{KulChu07}
\by A.~G.~Kulikovskii, A.~P.~Chugainova
\paper Classical and Nonclassical Discontinuities and Their Structure in~Nonlinear Elastic Media with~Dispersion and Dissipation
\serial Sovrem. Probl. Mat.
\yr 2007
\vol 7
\pages 3--148
\publ Steklov Math. Institute of RAS
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/spm10}
\crossref{https://doi.org/10.4213/spm10}
\zmath{https://zbmath.org/?q=an:05172064}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2012
\vol 276
\issue , suppl. 2
\pages S1--S68
\crossref{https://doi.org/10.1134/S0081543812030017}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000305483100001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84859327723}


Linking options:
  • http://mi.mathnet.ru/eng/spm10
  • https://doi.org/10.4213/spm10
  • http://mi.mathnet.ru/eng/spm/v7/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Grushin, S. Yu. Dobrokhotov, S. A. Sergeev, “Homogenization and dispersion effects in the problem of propagation of waves generated by a localized source”, Proc. Steklov Inst. Math., 281 (2013), 161–178  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    2. A. T. Il'ichev, V. V. Kozlov, D. V. Trechshev, A. P. Chugainova, “Andrei Gennad'evich Kulikovskii (on his 80th birthday)”, Russian Math. Surveys, 68:6 (2013), 1145–1155  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    3. V. E. Ragozina, Yu. E. Ivanova, “Ray approximations for the shock waves of an elastic deformation of axisymmetric type in a cylindrical layer”, J. Appl. Industr. Math., 9:3 (2015), 423–434  mathnet  crossref  crossref  mathscinet  elib
  • Современные проблемы математики
    Number of views:
    This page:701
    Full text:145
    References:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019